DOI 10.1046/j.1526-4610.1996.3602119.x
Медицинская библиотека · Headache · 1996
Severe barbiturate withdrawal syndrome in migrainous patients.
Клинический случайСтатьяПеревод в очереди
Аннотация
Three patients who presented with grand mal seizures and an associated behavioral disorder were recognized as suffering from a severe butalbital withdrawal syndrome. All were migraineurs who had become dependent on barbiturates. We propose that the occurrence of seizures, psychotic behavior, or a recent personality change should be considered clues to possible barbiturate abuse in patients with migraine.
Для цитирования: Raja M, Altavista M C, Azzoni A, Albanese A. Severe barbiturate withdrawal syndrome in migrainous patients.. Headache. 1996. DOI: 10.1046/j.1526-4610.1996.3602119.x.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.